# SDR DHL2004741006

- Difficulty date: May 29, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Engine: Pwa JT8D17
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 260 MACH .78 A THUMPING NOISE WAS HEARD IN THE NOSE GEAR AREA ACCOMPANIED WITH RED DOORS LIGHT AND YELLOW NOSE DOOR LIGHT S/O'S PANEL ILLUMINATED. COMPLETED ABNORMAL, GEAR HANDLE MOVED TO UP POSITION THUMPING NOISE STOPPED.  ADJUSTED NOSE GEAR WHEEL WELL DOORS IAW BMM CHAPTER 32-22-01. OPS CHECKED GOOD ON GROUND.
